Show simple item record

On Block Limiting Norm and Structured Singular Value.

dc.contributor.authorFan, Michael K-H.en_US
dc.contributor.authorFu, Jyun-Horngen_US
dc.date.accessioned2007-05-23T09:38:21Z
dc.date.available2007-05-23T09:38:21Z
dc.date.issued1987en_US
dc.identifier.urihttp://hdl.handle.net/1903/4632
dc.description.abstractThe notion of limiting norm, introduced by Pokrovskii (Soviet Math. Dokl., vol. 20, pp. 1314-1317, 1979), is generalized to that of block limiting norm. A resemblance of inequalities shared by both the block limiting norm and the structured singular value, introduced by Doyle (Proc. IEE, vol. 129, pp. 245-250, 1982), motivates further investigation of their relationships. To that effect, the concept of generalized spectral radius of a set of linear operators is introduced. It is then shown that, for block-structure of size less than 4, the block limiting norm is equal to the structured aingular value and that, in the general case, the block limiting norm is always no less than the structured singular value. Finally, better bounds are obtained for both the block limiting norm and the structured singular value.en_US
dc.format.extent358151 bytes
dc.format.mimetypeapplication/pdf
dc.language.isoen_USen_US
dc.relation.ispartofseriesISR; TR 1987-124en_US
dc.titleOn Block Limiting Norm and Structured Singular Value.en_US
dc.typeTechnical Reporten_US
dc.contributor.departmentISRen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record